1994 Vol. 15, No. 11

Display Method:
On the Decomposition of Complex Vector Spaces and Jordan Canonical Form of Complex Linear Transfomations
Xiao Heng, Guo Zhong-heng
1994, 15(11): 943-949.
Abstract(2066) PDF(571)
Abstract:
New objects characterizing the structure of complex linear transformations are introduced,These new objects yield a new result for the decomposition of complex vector spaces relative to complex linear transformations and provide all Jordan bases by which the Jordan canonical form is constructed.Accordingly,they can result in the celebrated Jordan theorem and the third decom position theorem of space directly and,moreover,they can give a new deep insight into the exquisite and subtle structure of the Jordan form.The latter indicates that the Jordan canonical form of a complez linear transformation is an invariant structure associated with double arbitrary choices.
The Asymptotic Solving Equations of Thick Ring Shell and it’s Solution under Moment M0
Zhao Xing-hua
1994, 15(11): 951-962.
Abstract(1966) PDF(673)
Abstract:
In this paper,from the fundamental equations of three dimensional elastic mechanics,I have found a sequence of asy m ptotic solution equations of thick ring shells (or body) applied arbitrary loads by the perturbation method based upon a geometric small parameter α=ro/Ro,which may be divided into two indepondent equation groups which are similar to the equation groups for plane strain and torsional problems,Using these equations.I have aslo found the first order and second order approximate solutions of thick ring shell applied moment Mo are obtained.
Application of the Probabilistic Fracture Mechanics Method of Predicting the Fatigue Life of Tubular Joints
Nie Guo-hua, Weng Zhi-yuan, Liu Ren-huai
1994, 15(11): 963-969.
Abstract(1882) PDF(684)
Abstract:
In this paper fatigue strength of T-type tubular joints subjected to in-plane bending or out-of-plane bending load is investigated.By considering material constants and initial crack sizes as random variables and applying Monte Carlo Simulation method.we have given a statistcial analpsis on fatigue life Simultaneously,linear regression a nalpses of co m puted results are performed and compared with that of the known experimental data.
A Priori Estimayes to the maximum Modulus of Generalized Solutions of a Class of Quasilinear Elliptic Epuations with Anisotropic Growth Conditions
Liang Xi-ting, Wang Xiang-dong
1994, 15(11): 971-980.
Abstract(2229) PDF(632)
Abstract:
In this paper we give a priori estimates for the maximum modulus of generalize.d solutions of the quasilinear elliptic equations with arisoteropic growth conditions.
The Bounded Extermination and Stability of Mutual Interference System of Four-Dimensional Species
Hou Gan-sheng
1994, 15(11): 981-990.
Abstract(2074) PDF(569)
Abstract:
This paper considers a typical mutual interferencesystem of four-dimensional species,its bounded,vanish and stability are studied,and their necessary-sufficient conditions are given,and their ecology meaning set forth.
The examination of Turbulence Modeling with LES Database
Su Ming-de, R. Friedich
1994, 15(11): 991-997.
Abstract(1976) PDF(606)
Abstract:
In this paper the database obtained from LES is used to examine the algebraic turbulence model in Demuren and Rodi's work.The results show that the prediction of normal Reynolds strasses and turbulence energy by means of means of turbulence modeling is better than that of shear Reynolds stresses,The comparison shows the LES method can be used to examine turbulence modelling.
A Unifomly Valid Asymptotic Solution of the Navier-Stokes Equations
Qin Sheng-li, Zhang Ai-shu
1994, 15(11): 999-1011.
Abstract(2264) PDF(554)
Abstract:
In this paper,problems of the flow over a flat plate in the large Reyaolds number case are studied by using the method of multiple scales[1,2].We have obtained N-order uniformly valid asymptotic solutions of the Navier-Stokes equations.
Iterative Algorithms for Finding Approximate Solutions of Completely Generalized Strongly Nonlinear Quasivariational Inequalities
Zeng Lu-chuan
1994, 15(11): 1013-1024.
Abstract(1896) PDF(474)
Abstract:
In this paper,we study iterative algorithms for finding appfoximate solutions of com pletely generalized strongly nonlinear quasivariational inequalities which include,as a special case,some known results in this field.Our results are the extension and improvements of the results of Siddiqi and Ansari,Ding ang Zeng.
A New Pansystems Research About Binary Relation’s Transitivity
Wu Shou-zhi
1994, 15(11): 1025-1029.
Abstract(1702) PDF(517)
Abstract:
Beca use of the great needs for both the rcsoarch of pansystems mathematics and the analysis of general things' mechanism,this paper discusses the binary relations transitivity confincd to multirelation.The so-called "g-transitivity"-a completoly new concept about transitivity-is introduced and its basic properties are investigated.The study sfiows that it is not only g-transitivity a generalization of traditional transitivity,quasi-transitivity,semorder,quasi-order and other panorder,but also includes many basic concepts such as closeness,convexity,topology,duality as its special cases.
The Differential Solution to the Flying Locus Equation of the Shot and Its Application
Liu Xiao-xiang
1994, 15(11): 1031-1035.
Abstract(1725) PDF(608)
Abstract:
This paper establishes a locus equation of the shot according to kinematicsl principles.By using differential and integral calculus and trigonometric function,we have found the eztreme value of the angles of delivery and the best flying distances,with the falling points of the shot considcred. Thus a simple expressioa showing the relationships a m ong the best angle of delivery,the flying distance,the height of delivery point and its initial velocity can be attained and a diagram can be made by calculating,showing the best angle of delivery and the best flying distance.